This is an excerpt from a post published by NaturalNews.com and is shared in accordance with fair use terms for nonprofit educational purposes.
(Natural News) States across the country have reported multiple cases of heart inflammation occurring shortly after taking the COVID-19 vaccine. The Centers for Disease Control and Prevention (CDC) is currently investigating whether the vaccine caused the condition. But research from other countries suggests that the Pfizer COVID-19 vaccine may increase young men’s risk of heart inflammation.
Utah, Wyoming and Rhode Island each recorded one case while Arizona and Illinois had two apiece, The Epoch Times reported. Texas is aware of 10 cases while Idaho recorded three.
Last week, Connecticut reported 18 instances of myocarditis, or the inflammation of the heart muscle, occurring in teens and young adults shortly after vaccination. Washington reported more than a dozen similar cases while Oregon received an undisclosed number of similar case reports.
The total number of cases was at least 57, according to The Epoch Times. But there were indications that the number could be higher. As of May 28, 155 case reports were submitted to the Vaccine Adverse Event Reporting System (VAERS), a federal database that accepts reports of post-vaccination adverse events.
Critics say that VAERS is a passive database that allows anybody to submit a report. But the actual number of case reports is still likely higher than the reported figure since some patients do not submit reports or have reports submitted on their behalf, according to previous statements about the database.
VAERS “is not designed to determine if a vaccine caused a health problem, but is especially useful for detecting unusual or unexpected patterns of adverse event reporting that might indicate a possible safety problem with a vaccine,” a statement posted on the database read.
The CDC recently announced that it was investigating cases of myocarditis in recipients of either the Pfizer or Moderna vaccine. The cases predominantly occurred among male adolescents and young adults within four days of taking the second dose.